MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION ELECTRODES, DEFIBRILLATION AED, G3

CARDIAC SCIENCE CORPORATION ELECTRODES, DEFIBRILLATION AED, G3
Model Number 9131-001
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that the during functional testing, the associated the device failed for high impedance using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrodes were put through extensive testing using a test device without duplicating the report.The test device log was downloaded with no errors registered.A visual inspection of the electrodes found no discrepancies.The elctrode impedance measured within specification.The electordes were scrapped after testing.Analysis of reports of this type has not identified an increase in trends.

Brand Name
ELECTRODES, DEFIBRILLATION AED, G3
Common Device Name
ELECTRODES
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key17182293
Report Number2112020-2023-00542
Device Sequence Number12385922
Product Code MKJ
UDI-Device Identifier00812394020911
UDI-Public00812394020911
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/28/2024
Device Model Number9131-001
Device Catalogue Number9131-001
Device Lot Number210706-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown